MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA MAXZERO; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA MAXZERO; PERIPHERAL IV CATHETERS
Catalog Number 383556
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that nexiva leaked at the septum.3 different ivs from 2 different boxes, blood leaking from circled hub today when placed in patient.Blood leaking from septum / blood exposure additional information: it was different patients.To clarify, this was a malfunction of the iv catheter not a blood exposure for staff it is stated that 'blood exposure occurred' was the user wearing ppe (gloves)? yes was there any exposure to mucous membranes or open wounds? no was there any harm/injury related to the reported exposure? no.
 
Additional Manufacturer Narrative
G.4.K183399; k243403 h.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
The complaint of a leak could not be verified from the screenshot that was provided for investigation.The image on the screenshot showed a 20g nexiva iv catheter without the needle.The catheter adapter and septum were circled.A note that accompanied the image indicated that blood was leaking from the circled hub.No blood or leaks could be confirmed from the image.There were no other similar complaints from the implicated lot.Although the image and manufacturing records do not support the complainant¿s description of the reported event, the complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received about this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the data collected for identification of emerging trends.

Brand Name
NEXIVA MAXZERO
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25028587
Report Number1710034-2026-00482
Device Sequence Number10126924
Product Code FOZ
UDI-Device Identifier00382903835560
UDI-Public(01)00382903835560(11)260304(17)290228(10)6063721
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.11
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383556
Device Lot Number6063721
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown